# SDR SIMA1071

- Difficulty date: April 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3594 - EMERGENCY ARM LIGHT ON FA CONTROL PANEL INOPERATIVE.  RELAMPED FA CONTROL PANEL EMEREGNCY LIGHT.  OPS CHECK GOOD.  (M)
